MathSciNet Relay Station
MathSciNet bibliographic data
MR2180603 46L10
Connes, Alain; Shlyakhtenko, Dimitri $L^2$-homology for von Neumann algebras. J. Reine Angew. Math. 586 (2005), 125–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement